MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Infusion or Flow Problem (2964); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 e601 module 1 serial number is (b)(6).The cobas 6000 e601 module 2 serial number is (b)(6).The elecsys troponin t gen 5 stat reagent lot number and expiration date were not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen5 stat results from two cobas 6000 e601 modules for one patient.The initial zero-hour result from module 1 was 33 ng/l.The repeat result on the same module was 52.06 ng/l.A repeat result on module 2 was 24.54 ng/l.Another repeat result on module 2 was 34.14 ng/l.The initial 1-hour result from module 1 was 7 ng/l.The first repeat result on the same module was 58.69 ng/l.A repeat result on module 2 was 24.04 ng/l.Another repeat result on module 2 was 49.0 ng/l.The samples were repeated because the customer noticed that the results from the zero to hour 1 were inconsistent.The customer is unsure which result is deemed to be correct.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24997953
Report Number1823260-2026-01604
Device Sequence Number8764673
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexMale